Centre de diffusion de revues académiques mathématiques

 
 
 
 

Journées équations aux dérivées partielles

Table des matières de ce volume | Article précédent | Article suivant
László Székelyhidi Jr
Weak solutions of the Euler equations: non-uniqueness and dissipation
Journées équations aux dérivées partielles (2015), Exp. No. 10, 34 p., doi: 10.5802/jedp.639
Article PDF

Résumé - Abstract

These notes are based on a series of lectures given at the meeting Journées EDP in Roscoff in June 2015 on recent developments concerning weak solutions of the Euler equations and in particular recent progress concerning the construction of Hölder continuous weak solutions and Onsager’s conjecture.

Bibliographie

[1] J. J. Alibert & G. Bouchitté, “Non-uniform integrability and generalized Young measures”, J. Convex Anal. 4 (1997) no. 1, p. 129-147  MR 1459885 |  Zbl 0981.49012
[2] J. M. Ball, A version of the fundamental theorem for young measures, PDEs and continuum models of phase transitions, Springer-Verlag, 1989, p. 207–215  MR 1036070 |  Zbl 0991.49500
[3] C. Bardos, J. M. Ghidaglia & S. Kamvissis, “Weak Convergence and Deterministic Approach to Turbulent Diffusion”, http://arxiv.org/abs/math/9904119, 1999  Zbl 1301.35097
[4] C. Bardos & L. Székelyhidi, “Non-uniqueness for the Euler equations: the effect of the boundary”, Russ. Math. Surv. (2014)  MR 1777632 |  Zbl 0967.35112
[5] C. Bardos & E. Titi, “Euler equations for incompressible ideal fluids”, Russ. Math. Surv. 62 (2007) no. 3, p. 409-451  MR 2355417 |  Zbl 1139.76010
[6] J. T. Beale, T. Kato & A. J. Majda, “Remarks on the breakdown of smooth solutions for the $3$-D Euler equations”, Comm. Math. Phys. 94 (1984) no. 1, p. 61-66  MR 763762 |  Zbl 0573.76029
[7] Ju. F. Borisov, “The parallel translation on a smooth surface. I”, Vestnik Leningrad. Univ. 13 (1958) no. 7, p. 160-171  MR 104277 |  Zbl 0080.15105
[8] Ju. F. Borisov, “The parallel translation on a smooth surface. II”, Vestnik Leningrad. Univ. 13 (1958) no. 19, p. 45-54  MR 104278 |  Zbl 0121.17101
[9] Ju. F. Borisov, “On the connection bewteen the spatial form of smooth surfaces and their intrinsic geometry”, Vestnik Leningrad. Univ. 14 (1959) no. 13, p. 20-26  MR 116295 |  Zbl 0126.37302
[10] Ju. F. Borisov, “On the question of parallel displacement on a smooth surface and the connection of space forms of smooth surfaces with their intrinsic geometries.”, Vestnik Leningrad. Univ. 15 (1960) no. 19, p. 127-129  MR 131225
[11] Ju. F. Borisov, “$C^{1,\,\alpha }$-isometric immersions of Riemannian spaces”, Dokl. Akad. Nauk SSSR 163 (1965), p. 11-13  MR 192449 |  Zbl 0135.40303
[12] Ju. F. Borisov, “Irregular surfaces of the class $C^{1,\beta }$ with an analytic metric”, Sibirsk. Mat. Zh. 45 (2004) no. 1, p. 25-61 Article |  MR 2047871 |  Zbl 1054.53081
[13] V. Borrelli, S. Jabrane, F. Lazarus & B. Thibert, “Flat tori in three-dimensional space and convex integration”, Proc. Natl. Acad. Sci. USA 109 (2012) no. 19, p. 7218-7223 Article |  MR 2935570 |  Zbl 1267.53004
[14] Y. Brenier, “Convergence of the Vlasov-Poisson system to the incompressible Euler equations”, Comm. PDE 25 (2000) no. 3, p. 737-754  MR 1748352 |  Zbl 0970.35110
[15] Y. Brenier, C. De Lellis & L. Székelyhidi, “Weak-strong uniqueness for measure-valued solutions”, Comm. Math. Phys. (2011)  MR 1798434 |  Zbl 1219.35182
[16] Y. Brenier & E. Grenier, “Limite singulière du système de Vlasov-Poisson dans le régime de quasi neutralité: le cas indépendant du temps”, C. R. Acad. Sci. Paris Sér. I Math. 318 (1994) no. 2, p. 121-124  MR 1260322 |  Zbl 0803.35110
[17] A. Bressan & F. Flores, “On total differential inclusions”, Rend. Sem. Mat. Univ. Padova 92 (1994), p. 9-16 Numdam |  MR 1320474 |  Zbl 0821.35158
[18] T. Buckmaster, Onsager’s conjecture, Ph. D. Thesis, University of Leipzig, 2014
[19] T. Buckmaster, “Onsager’s Conjecture Almost Everywhere in Time”, Comm. Math. Phys. 333 (2015) no. 3, p. 1175-1198  MR 3302631
[20] T. Buckmaster, C. De Lellis, P. Isett & L. Székelyhidi, “Anomalous dissipation for 1/5-Hölder Euler flows”, Ann. of Math. (2) 182 (2015), p. 1-46  MR 3374958
[21] T. Buckmaster, C. De Lellis & L. Székelyhidi, “Dissipative Euler flows with Onsager-critical spatial regularity”, Comm. Pure Appl. Math. math.AP (2015), p. 1-66
[22] A. Cellina, “On the differential inclusion $x^\prime \in [-1,\,+1]$”, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 69 (1980) no. 1-2, p. 1-6 (1981)  MR 641583 |  Zbl 0922.34009
[23] A. Cellina, “A view on differential inclusions”, Rend. Semin. Mat. Univ. Politec. Torino 63 (2005) no. 3  MR 2201565 |  Zbl 1182.34013
[24] A. Cellina & St. Perrotta, “On a problem of potential wells”, J. Convex Anal. 2 (1995) no. 1-2, p. 103-115  MR 1363363 |  Zbl 0880.49005
[25] A. Cheskidov, P. Constantin, S. Friedlander & R. Shvydkoy, “Energy conservation and Onsager’s conjecture for the Euler equations”, Nonlinearity 21 (2008) no. 6, p. 1233-1252  MR 2422377 |  Zbl 1138.76020
[26] A. Cheskidov & R. Shvydkoy, “Euler equations and turbulence: analytical approach to intermittency”, SIAM J. Math. Anal 46 (2014) no. 1, p. 353-374  MR 3152734 |  Zbl 1295.76010
[27] A. Choffrut, “h-Principles for the Incompressible Euler Equations”, Arch. Rational Mech. Anal. 210 (2013) no. 1, p. 133-163  MR 3073150 |  Zbl 1291.35200
[28] A. Choffrut & L. Székelyhidi, “Weak solutions to the stationary incompressible Euler equations”, SIAM J. Math. Anal 46 (2014) no. 6, p. 4060-4074
[29] A. J. Chorin, Vorticity and turbulence, Applied Mathematical Sciences 103, Springer-Verlag, New York, 1994 Article |  MR 1281384 |  Zbl 0795.76002
[30] St. Cohn-Vossen, “Zwei Sätze über die Starrheit der Eisflächen.”, Nachrichten Göttingen (1927), p. 125-137  JFM 53.0712.01
[31] P. Constantin, “The Littlewood–Paley spectrum in two-dimensional turbulence”, Theoret. Comp. Fluid Dynamics 9 (1997) no. 3, p. 183-189  Zbl 0907.76042
[32] P. Constantin, “On the Euler equations of incompressible fluids”, Bull. Amer. Math. Soc 44 (2007) no. 4  MR 2338368 |  Zbl 1132.76009
[33] P. Constantin, C. Fefferman & A. J. Majda, “Geometric constraints on potentially singular solutions for the $3$-D Euler equations”, Comm. Partial Differential Equations 21 (1996) no. 3-4, p. 559-571 Article |  MR 1298949 |  Zbl 0818.35085
[34] P. Constantin, E. Weinan & E. Titi, “Onsager’s conjecture on the energy conservation for solutions of Euler’s equation”, Comm. Math. Phys. 165 (1994) no. 1, p. 207-209  MR 1387460 |  Zbl 0853.35091
[35] S. Conti, C. De Lellis & L. Székelyhidi, $h$-principle and rigidity for $C^{1,\alpha }$ isometric embeddings, Nonlinear partial differential equations, Abel Symp. 7, Springer, Heidelberg, 2012, p. 83–116 Article |  MR 3289360 |  Zbl 1255.53038
[36] B. Dacorogna & P. Marcellini, “General existence theorems for Hamilton-Jacobi equations in the scalar and vectorial cases”, Acta Math. 178 (1997) no. 1, p. 1-37 Article |  MR 1448710 |  Zbl 0901.49027
[37] B. Dacorogna, P. Marcellini & E. Paolini, “Lipschitz-continuous local isometric immersions: rigid maps and origami”, J. Math. Pures Appl. (9) 90 (2008) no. 1, p. 66-81 Article |  MR 2435215
[38] C. M. Dafermos, Hyperbolic conservation laws in continuum physics, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] 325, Springer-Verlag, Berlin, 2000 Article |  MR 1763936 |  Zbl 1078.35001
[39] F. S. De Blasi & G. Pianigiani, “A Baire category approach to the existence of solutions of multivalued differential equations in Banach spaces”, Funkcial. Ekvac. 25 (1982) no. 2, p. 153-162  MR 694909 |  Zbl 0535.34009
[40] C. De Lellis, D. Inauen & L. Székelyhidi, “A Nash-Kuiper theorem for C1,15-$\delta $ immersions of surfaces in 3 dimensions”, http://arxiv.org/abs/1510.01934, 2015
[41] C. De Lellis & L. Székelyhidi, “The Euler equations as a differential inclusion”, Ann. of Math. (2) 170 (2009) no. 3, p. 1417-1436  MR 2600877
[42] C. De Lellis & L. Székelyhidi, “On Admissibility Criteria for Weak Solutions of the Euler Equations”, Arch. Rational Mech. Anal. 195 (2010) no. 1, p. 225-260  MR 2564474 |  Zbl 1192.35138
[43] C. De Lellis & L. Székelyhidi, “The $h$-principle and the equations of fluid dynamics”, Bull. Amer. Math. Soc. (N.S.) 49 (2012) no. 3, p. 347-375  MR 2917063 |  Zbl 1254.35180
[44] C. De Lellis & L. Székelyhidi, “Dissipative continuous Euler flows”, Invent. Math. 193 (2013) no. 2, p. 377-407  MR 3090182 |  Zbl 1280.35103
[45] C. De Lellis & L. Székelyhidi, “Dissipative Euler flows and Onsager’s conjecture”, J. Eur. Math. Soc. (JEMS) 16 (2014) no. 7, p. 1467-1505  MR 3254331
[46] R. J. DiPerna, “Compensated compactness and general systems of conservation laws”, Trans. Amer. Math. Soc. (1985), p. 383-420  MR 808729 |  Zbl 0606.35052
[47] R. J. DiPerna & A. J. Majda, “Oscillations and concentrations in weak solutions of the incompressible fluid equations”, Comm. Math. Phys. 108 (1987) no. 4, p. 667-689  MR 877643 |  Zbl 0626.35059
[48] J. Duchon & R. Robert, “Inertial energy dissipation for weak solutions of incompressible Euler and Navier-Stokes equations”, Nonlinearity 13 (2000) no. 1, p. 249-255 Article |  MR 1734632 |  Zbl 1009.35062
[49] D. G. Ebin & J. Marsden, “Groups of diffeomorphisms and the motion of an incompressible fluid.”, Ann. of Math. (2) 92 (1970), p. 102-163  MR 271984 |  Zbl 0211.57401
[50] Y. Eliashberg & N. M. Mishachev, Introduction to the $h$-principle, American Mathematical Society, 2002  MR 1909245 |  Zbl 1008.58001
[51] G. L. Eyink, “Energy dissipation without viscosity in ideal hydrodynamics. I. Fourier analysis and local energy transfer”, Phys. D 78 (1994) no. 3-4, p. 222-240  MR 1302409 |  Zbl 0817.76011
[52] G. L. Eyink & K. R. Sreenivasan, “Onsager and the theory of hydrodynamic turbulence”, Rev. Modern Phys. 78 (2006) no. 1, p. 87-135 Article |  MR 2214822 |  Zbl 1205.01032
[53] U. Frisch, Turbulence, Cambridge University Press, Cambridge, 1995, The legacy of A. N. Kolmogorov  MR 1428905 |  Zbl 0832.76001
[54] M. Gromov, Partial differential relations, Ergebnisse der Mathematik und ihrer Grenzgebiete 9, Springer Verlag, Berlin, 1986  MR 864505 |  Zbl 0651.53001
[55] M. Gromov, “Local and global in geometry”, IHES preprint (1999), p. 1-11
[56] D. Hilbert & St. Cohn-Vossen, Geometry and the Imagination, American Mathematical Society, 1999
[57] P. Isett, Hölder continuous Euler flows with compact support in time, Ph. D. Thesis, Princeton University, 2013  MR 3153420
[58] P. Isett & S.-J. Oh, “On Nonperiodic Euler Flows with Hölder Regularity”, http://arxiv.org/abs/1402.2305, 2014
[59] P. Isett & V. Vicol, “Holder Continuous Solutions of Active Scalar Equations”, http://arxiv.org/abs/1405.7656, 2014
[60] T. Kato, “Nonstationary flows of viscous and ideal fluids in ${\bf R}^{3}$”, J. Functional Analysis 9 (1972), p. 296-305  MR 481652 |  Zbl 0229.76018
[61] B. Kirchheim, Rigidity and Geometry of Microstructures, 2003
[62] A. Kolmogoroff, “The local structure of turbulence in incompressible viscous fluid for very large Reynold’s numbers”, C. R. (Doklady) Acad. Sci. URSS (N.S.) 30 (1941), p. 301-305  Zbl 0025.37602 |  JFM 67.0850.06
[63] N. H. Kuiper, “On $C^1$-isometric imbeddings. I, II”, Nederl. Akad. Wetensch. Indag. Math. 17 (1955), p. 545-556, 683–689  MR 75640 |  Zbl 0067.39601
[64] P. D. Lax, Deterministic theories of turbulence, Frontiers in pure and applied mathematics, North-Holland, Amsterdam, 1991, p. 179–184  MR 1110599 |  Zbl 0727.76063
[65] L. Lichtenstein, Grundlagen der Hydromechanik, Springer Verlag, 1929  MR 228225 |  Zbl 0157.56701 |  JFM 55.1124.01
[66] P.-L. Lions, Mathematical Topics in Fluid Mechanics: Volume 1: Incompressible Models, Oxford University Press, 1996  MR 1422251 |  Zbl 1264.76002
[67] St. Müller, “Variational models for microstructure and phase transitions”, Calculus of Variations and Geometric Evolution Problems, Le ctures given at the 2nd Session of the Centre Internazionale Matematico Estivo, Cetaro (1996)  Zbl 0968.74050
[68] J. Nash, “$C^1$ isometric imbeddings”, Ann. of Math. (2) 60 (1954) no. 3, p. 383-396  MR 65993 |  Zbl 0058.37703
[69] L. Onsager, “Statistical hydrodynamics”, Nuovo Cimento (9) 6 (1949) no. Supplemento, 2(Convegno Internazionale di Meccanica Statistica), p. 279-287  MR 36116
[70] V. Scheffer, “An inviscid flow with compact support in space-time”, J. Geom. Anal. 3 (1993) no. 4, p. 343-401 Article |  MR 1231007 |  Zbl 0836.76017
[71] A. I. Shnirelman, “On the nonuniqueness of weak solution of the Euler equation”, Comm. Pure Appl. Math. 50 (1997) no. 12, p. 1261-1286  MR 1476315 |  Zbl 0909.35109
[72] A. I. Shnirelman, “Weak solution of incompressible Euler equations with decreasing energy”, C. R. Math. Acad. Sci. Paris 326 (1998) no. 3, p. 329-334 Cedram |  MR 1648461 |  Zbl 0913.35110
[73] L. Székelyhidi, “Weak solutions to the incompressible Euler equations with vortex sheet initial data”, C. R. Math. Acad. Sci. Paris 349 (2011) no. 19-20, p. 1063-1066  MR 2842999 |  Zbl 1230.35093
[74] L. Székelyhidi, From isometric embeddings to turbulence, HCDTE lecture notes. Part II. Nonlinear hyperbolic PDEs, dispersive and transport equations, AIMS Ser. Appl. Math. 7, Am. Inst. Math. Sci. (AIMS), Springfield, MO, 2013, p. 63
[75] L. Székelyhidi & E. Wiedemann, “Young measures generated by ideal incompressible fluid flows”, Arch. Rational Mech. Anal. (2012)  MR 2968597 |  Zbl 1256.35072
[76] L. Tartar, “The compensated compactness method applied to systems of conservation laws”, Systems of nonlinear partial differential equations. Dordrecht (1977)  Zbl 0536.35003
[77] R. Temam, Navier-Stokes equations, Studies in Mathematics and its Applications 2, North-Holland Publishing Co., Amsterdam, 1984  MR 769654 |  Zbl 0568.35002
[78] E. Wiedemann, “Existence of weak solutions for the incompressible Euler equations”, Ann. Inst. H. Poincaré Anal. Non Linéaire 28 (2011) no. 5, p. 727-730  MR 2838398 |  Zbl 1228.35172
[79] S. T. Yau, Open problems in geometry, Differential geometry: partial differential equations on manifolds (Los Angeles, CA, 1990), Proc. Sympos. Pure Math. 54, Amer. Math. Soc., Providence, RI, 1993, p. 1–28  MR 1216572 |  Zbl 0801.53001
[80] L. C. Young, Lecture on the Calculus of Variations and Optimal Control Theory, American Mathematical Society, 1980
Copyright Cellule MathDoc 2018 | Crédit | Plan du site